# SDR UIEA2020030300365

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,715 hours, 11,016 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 41772
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SUPERNUMERARY SEAT OXYGEN MASK INOP.( TRANSFER TO MDDR 125249 IAW DDG 35-11-02-03A, CAT C, DUE DATE 12 MAR-20.  REF LOG PAGE 1191109 ITEM 2: REMOVED AND REPLACED SUPERNUMERARY SEAT O2 MASK IAW 767 M/M 35-11-51. MASK OPERATES NORMAL. THIS CLEARS MDDR 125249. PLACARD REMOVED. )
